Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having weakness after unprotected sex. Was on birth control. Chances of pregnancy?

Well my question is that i stopped drinking my birth control 2months ago I was on it for 7yrs. I started spotting on February 16 and the 17th it started more heavy. I also had unprotected sex on march 3rd and I was wondering if I might be pregnant. Because its been a week and I feel something stuck in my throat and my stomach kind of cramping.
Asked On : Tue, 12 Mar 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the birth control it will take sometime for regularization of the periods and for resumption of the ovulation.
So the spotting you got could be withdrawal bleeding.
The time of ovulation after stopping the pills vary from person to person. Some women may get in within 2 weeks.
So the possibility of pregnancy is there but just by symptoms we cannot confirm it.
So, you better go for pregnancy test on around mar 17th, which will confirm the possibility.
Take care.

Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

OBGYN Dr. Minoo Bhagia's  Response
Welcome and thanks for the query

As you had unprotected intercourse on 3rd of march and today is 12th March so it is hardly a week and it is very difficult to predict anything at this time.The stomach cramps and chocking sensation in throat can be due to gastritis.You can wait for one more week and get HCG levels done in blood or wait for the next cycle till you miss your periods , till then do not take any medicine without consulting a doctor.An antacid gel or chewable tablets can be taken.Avoid spicy foods.
Best wishes and good luck
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor